CareOne Adults Aspirin 325 mg Pain Relief Coated Tablets

CareOne Adults Aspirin 325 mg Pain Relief Coated Tablets

300 ct btl

Ingredients

Active Ingredient (in Each Tablet) Purposes Aspirin 325 Mg (NSAID*)......Pain Reliever/fever Reducer *nonsteroidal Anti-inflammatory Drug Inactive Ingredients

Warnings

This package for households without young children. Do not use if printed seal under cap is broken or missing. Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome a rare but serious illness.

Details

Gluten free. Compare to the active ingredient in Bayer Aspirin (This product is not manufactured or distributed by Bayer HealthCare LLC, distributor of Bayer Aspirin.). Pain reliever/Fever reducer (NSAID). Safe pain relief plus lifesaving benefits. Quality guaranteed or your money back.

Talk to your doctor or other healthcare provider before using this product for your heart.

Phone

877-846-9949